MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET? II; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION COMET? II; WIRE, GUIDE, CATHETER
Model Number H74939359110
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sterile package was open.A fg comet ii pressure guidewire was selected for use.During unpacking, it was noted that the sterile package was open.The box on the outside was closed and the blue sticker was intact.The procedure was completed using an alternative method.No complications were reported, and patient is stable post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.Visual inspection found no damage or irregularities in the pouch as well as in the device.Based on the evidence the ar packaging, unsealed device packaging is not confirmed.
 
Event or Problem Description

Brand Name
COMET? II
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22075564
Report Number2124215-2025-31893
Device Sequence Number12939479
Product Code DQX
UDI-Device Identifier08714729960140
UDI-Public(01)08714729960140(17)260911(10)34824819
Combination Product (Y/N)N
PMA/510(K) Number
K193279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberH74939359110
Device Catalogue NumberH74939359110
Device Lot Number0034824819
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown